International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 12, Pages 749-752
Condition and Fefferman's mapping theorem
Department of mathematics, Lincoln University, Lincoln 19352, PA, USA
Received 14 May 2001
Copyright © 2002 Patrick Darko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
It is shown that Fefferman's mapping theorem extends to the case of manifolds, that is a biholomorphic map between two strictly
pseudoconvex manifolds extends smoothly to their boundaries.